positive solution — 1 articles found.

On positive solutions of Emden-Fowler equations

C. R. Math. Rep. Acad. Sci. Canada Vol. 16 (6) 1994, pp. 268–270
Vol.16 (6) 1994
A. Constantin Details
(Received: 1994-12-20 )
(Received: 1994-12-20 )

A. Constantin

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords: Emden-Fowler equation, positive solution

AMS Subject Classification: 35B

PDF(click to download): On positive solutions of Emden-Fowler equations

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.